


default search action
"Convergence via OSLC of the Godunov scheme for a scalar conservation law ..."
John D. Towers (2018)
- John D. Towers:
Convergence via OSLC of the Godunov scheme for a scalar conservation law with time and space flux discontinuities. Numerische Mathematik 139(4): 939-969 (2018)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.